MAUDE Adverse Event Report: TORNIER INC PERFORM REVERSED HALF MOON BASEPLATE REAMER 25MM; SCREWDRIVER

TORNIER INC PERFORM REVERSED HALF MOON BASEPLATE REAMER 25MM; SCREWDRIVER
Model Number MWJ109
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 06/29/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Sales rep injured himself with the handle of the tiller holder which resulted in accidental exposure to blood.The milling cutter was stuck in the milling tip.The event occurred during the operation, while removing the instrument from the handle.
 
Additional Manufacturer Narrative
Analysis results are not available at the time of this report.A follow-up report will be sent when the analysis is complete.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the lot number was not communicated.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : device not returned.

Brand Name
PERFORM REVERSED HALF MOON BASEPLATE REAMER 25MM
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15890510
Report Number0001649390-2022-00112
Device Sequence Number12437289
Product Code HXX
UDI-Device Identifier00846832062324
UDI-Public00846832062324
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberMWJ109
Device Catalogue NumberMWJ109
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/29/2022
Supplement Date Received by Manufacturer01/10/2023
Initial Report FDA Received Date11/30/2022
Supplement Report FDA Received Date02/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown